# SDR ASAA2015012910483

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 11,932 hours, 3,564 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS SYS A WARNING LIGHT, BAT, CIRCUIT BREAKER TRIPPED IN FLIGHT.  ACFT GROUNDED. FFR SHOWS NO FAULTS LAST LEG.  CHICKED BEHIND P18-1 PANEL FOR CONTAMINATION OR DEFECTS, NONE NOTED. RESET CIRCUIT BREAKER IAW MM 20-60-01. ACCOMPLISHED LAND VERIFY, DFCS OPS NORMAL IAW MM 22-11-00. ACFT REMAINS CAT 3 AUTOLAND & HGS.  SCREW REFLECTS SAME.
